The restricted cubic spline hazard model

Published

Journal Article

A cubic spline hazard model where the tails are linearly constrained (Stone and Koo, 1985) has considerable flexibility in describing data which has been generated from distributions having a variety of hazard function shapes. This model is as efficient as the Kaplan-Meier (1958) estimator for estimating survival probabilities. © 1990, Taylor & Francis Group, LLC. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Herndon, JE; Harrell, FE

Published Date

  • January 1, 1990

Published In

Volume / Issue

  • 19 / 2

Start / End Page

  • 639 - 663

Electronic International Standard Serial Number (EISSN)

  • 1532-415X

International Standard Serial Number (ISSN)

  • 0361-0926

Digital Object Identifier (DOI)

  • 10.1080/03610929008830224

Citation Source

  • Scopus